Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Non-universal behavior of the soft percolation model in three dimensions
Autore:
Hara, Y; Odagaki, T;
Indirizzi:
Kyushu Univ, Dept Phys, Fukuoka 8128581, Japan Kyushu Univ Fukuoka Japan8128581 niv, Dept Phys, Fukuoka 8128581, Japan
Titolo Testata:
PHYSICA A
fascicolo: 1-4, volume: 266, anno: 1999,
pagine: 67 - 71
SICI:
0378-4371(19990415)266:1-4<67:NBOTSP>2.0.ZU;2-Y
Fonte:
ISI
Lingua:
ENG
Soggetto:
SYSTEMS;
Keywords:
soft percolation; diffusivity critical exponent; non-universality;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
7
Recensione:
Indirizzi per estratti:
Indirizzo: Hara, Y Kyushu Univ, Dept Phys, Fukuoka 8128581, Japan Kyushu Univ Fukuoka Japan 8128581 t Phys, Fukuoka 8128581, Japan
Citazione:
Y. Hara e T. Odagaki, "Non-universal behavior of the soft percolation model in three dimensions", PHYSICA A, 266(1-4), 1999, pp. 67-71

Abstract

We study the soft percolation model in three dimensions, where the connectivity between two sites distributed randomly falls off with distance r as (1 - (r/r(0))(0))(alpha)(theta = 1,3) when r(0) is a cutoff length. For bothmodels, the diffusivity critical exponent is shown to depend on ct, deviating from the universal value for the ordinary process of alpha = 0. (C) 1999 Elsevier Science B.V. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 09/04/20 alle ore 12:54:43